Multivitamin With Minerals - Can it change the color of your urine?

Question is Closed Report Mark as Favorite

Answers (1)

17 Nov 2009

I have seen some vitamins turn the urine a bright, bright yellow. Not sure about others.

Votes: +0
alliecat_57 17 Nov 2009

Thank you, I started a new vitamin and that happened to me.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Multivitamin With Minerals - Can Dialyvite 800 plus zinc be taken with Plavix?

Is there an interaction as with warfarin with Dialyvite 800 plus zinc when takin Plavix??

1 answer 26 Aug 2009

Multivitamin With Minerals - every time I take a multivitaminI got diarehea and it wipes me out?

... could you tell me why and give me some suggestions

3 answers 2 Oct 2009

Multivitamin With Minerals - I have been told by my pharmacy that the Strovite Forte vitamins that I

... have been taking are no longer available. Does anyone know of a suitable substitute?

2 answers 9 Nov 2011

Is it normal to have a bright yellow urine output while taking women multivitamin?

I have been taking OTC multivitamin for women for two days and I immediately noticed my urine has turned bright yellow. I am concerned because it is ...

1 answer 26 Sep 2014